# SDR SWAA031898

- Difficulty date: August 25, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 58,344 hours, 57,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND FUSELAGE SKIN CRACKED (4 EA) BS 500D, BETWEEN STR 15R AND STR 16R, BS 395 ABOVE STR 15L, BS 773 AT STR 19L AND BS 805 AT STR 19L.  REPAIRED SKIN PER SWA EA.
